| Model Number |
1000354 |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pump battery was depleting quickly.There was no reported adverse impact to the customer.The customer declined follow up from tandem technical support regarding the issue.No additional patient or event information was available.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown.Mobile os: unknown / unknown / unknown / unknown.